question-icon

What causes UTI with high fever and coughing?

default
Posted on Tue, 4 Mar 2014
Question: I have had the following symptoms in the last month: Uti Period twice Flu with high fever and coughing Ovarian, lower abdominal pain Blood in stool (bright red, in tissue after normal movement - no to little straining) Perhaps all unrelated but any thoughts?
doctor
Answered by Dr. Praveen G (1 hour later)
Brief Answer: Symptoms of UTI Detailed Answer: Hello, Welcome to XXXXXXX As you had UTI (urinary tract infection),It causes swings of high fever and also it causes lower abdominal pain because of infection. Monthly periods are influenced by many factors like stress,infection,any intake of medications and diet. Getting periods twice in a month may be due to the medications that you have taken for UTI. so no need to worry.It will get regularised once your UTI is treated. If the irregularity of the periods continues for another 2 to 3 months,i would suggest you to get one pelvic ultrasound scan done. Blood in the stools, that too without pain may be due to various reasons like piles rectal polyp,infectious disease of the colon.Most common is bleeding piles (Haemorrhoids).Majority of the times it will be painless.It is nothing related to UTI. If this symptom persists,i would advice you to consult a surgeon and get it treated,otherwise chronic bleeding may lead to anaemia. Hope you got answers to all your queries. Thank you.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Praveen G (5 hours later)
Thank you. The only issue is the Uti was first - all other stmptoms, esp the abdominal pain has been after. Uti was 12/24 - still have pain. Urine passing normally,
doctor
Answered by Dr. Praveen G (6 hours later)
Brief Answer: Menstrual irregularity Detailed Answer: Hello, As your UTI has resolved,most probably abdominal pain may be due to some problems in the uterus. It may be due to fibroid uterus,Dysfuntional uterine bleeing or torsion of ovarian cyst. I would advice you to get one pelvic ultrasound scan done as soon as possible and consult a gynecologist. Still if you have got any queries feel free to ask. Thank you.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Praveen G

Infectious Diseases Specialist

Practicing since :2002

Answered : 2448 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes UTI with high fever and coughing?

Brief Answer: Symptoms of UTI Detailed Answer: Hello, Welcome to XXXXXXX As you had UTI (urinary tract infection),It causes swings of high fever and also it causes lower abdominal pain because of infection. Monthly periods are influenced by many factors like stress,infection,any intake of medications and diet. Getting periods twice in a month may be due to the medications that you have taken for UTI. so no need to worry.It will get regularised once your UTI is treated. If the irregularity of the periods continues for another 2 to 3 months,i would suggest you to get one pelvic ultrasound scan done. Blood in the stools, that too without pain may be due to various reasons like piles rectal polyp,infectious disease of the colon.Most common is bleeding piles (Haemorrhoids).Majority of the times it will be painless.It is nothing related to UTI. If this symptom persists,i would advice you to consult a surgeon and get it treated,otherwise chronic bleeding may lead to anaemia. Hope you got answers to all your queries. Thank you.